| Model Number |
RBL1302 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was lifting heavy load that resulted in hardware breaking.The surgeon is confident that patient's actions were non-compliant with post surgery instructions.The plate broke.The screws were still in the bone.
Event or Problem Description
Patient was lifting heavy load that resulted in hardware breaking.The surgeon is confident that patient's actions were non-compliant with post surgery instructions.The plate broke.The screws were still in the bone.Report 1 of 1.Parts were returned, lot code was determined.